user-profile-image

Personal details

Username

Lowdown26846



Contraception


Reviews


Lowdown user
16 years old
2 weeks ago

I’ve been on this pill for over a year now. I went on it due to bad cramps on my period and all month long. I did find out I had a cyst about a month after I went on the pill. At first everything was fine. First week had some bad cramps and bad moods but that was it. Changes didn’t start happening until about February of this year. So about 5 months in. My boobs started getting bigger (went from a 36b now a 34DD) I started getting spots all over my chest and upper arms which has led to scars. I gained weight. I was very small before, just above a healthy weight, now I’m about 9 stone. Which isn’t bad but it happened quite rapidly which led to lots of dark purple stretch marks on my hips, thighs, behind my knee/leg, on my boobs and arms. My mood hasn’t really been affected. Maybe pms is a bit more intense. From may-early July I had constant light spotting. My period comes every month but often comes a week late which didn’t happen before. It is usually a lot lighter though. I don’t get cramps all the time anymore, just ones when I’m on my period but they’re bearable. I had a pill check at the doctors a few months ago and told the nurse all the issues I was having but she said due to the fact I’m on it for pain, there’s no other pill that will help. Only the implant but it’ll give me the same side effects since it’s the same hormones. And seeing as nothing about my cyst or pain has been explained to me aside from slapping me on the pill, I’m kind of stuck with it now. If I had another option I’d probably go with it but I refuse to experience that pain again.